# SDR SIMA2018061109001

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frames 77-81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT UPPER SKIN HAD NUMEROUS CRACKS.  REMOVED THE AFT UPPER SKIN IAW SRM 51-40-02. LOCATED, DRILLED, COUNTERSUNK, TRIMMED AND ALODINED THE NEW SKIN IAW  SRM 51-20-03, 51-40-06, AND CPM 51-21-04.  INSTALLED THE SKIN IAW SRM 51-40-02.
